# SDR SWAA2020042033088

- Difficulty date: March 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD SUPPORT BRACKET AT AFT CARGO BAY BS867 LBL10 WL165. MARKED / REMOVED AND REPLACED BULKHEAD SUPPORT BRACKET AT AFT CARGO BAY B.S. 867 LBL10 WL165 IAW SRM 51-40-02-0G-0 AND DWG 149A8102
